| Model Number |
OTV-S300 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the video system center exhibited that it was unable to power up the unit due to defective power supply unit.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over six (6) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the power of the unit did not turn on and the power button did not light up due to a faulty power supply unit.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the video system center that the unit was unable to power on and the power button light flush.There were no reports of patient harm.
Additional Manufacturer Narrative
E2 and e3 - fields should remain blank.G2 - company representative is not applicable to this event.Correction is being made to previously submitted g3 in the initial medwatch.Date received by manufacturer, which was not late.The correct date was may 20, 2024.Olympus will continue to monitor field performance for this device.